# SDR ASAA2018030823992

- Difficulty date: March 8, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A5660Y22
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA BS 947, RBL 50 STIFFENER CORRODED.  ACFT GROUNDED.  REMOVED IAW SRM 51-40-02. LOCATED AND DRILLED IAW DWG 147A5650, REV A.  INSTALLED IAW DWG 147A5650, REV A.
